Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Compazine And Aids

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Check It Out The Bottom Line What Is HIV/AIDS Fraud? HIV fraud is the promotion, advertisement,
Ask the Experts

Fat and Mucus in stool

I know...It's gross, but when it comes to medical care I loose all humility. I've been HIV positive since 1999 My current cd4 is 1349 (no, really), any my VL is undetectable and has been ever since I started taking Trizivir BID and Viread Qhs. I've...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
wow-tough to add much to that considering what all you have been through. Certainly some patients in your situation can develop some degree of either fast gut transit and/or fat malabsorption. Have you had a fecal fat analysis to actually... Read more »

Side effects from Combivir

My partner is on 28 days of combivir after exposure to blood of a person whose HIV status is unknown. He is experiencing pretty intense nausea from the meds, as to be expected. They told him to eat a lot of yogurt. In this instance, why are they...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Combivir can cause stomach cramps and nausea. Anti nausea meds like compazine or reglan can decrease the symptoms for some patients. I haven't seen data clearly proving that probiotic foods help GI symptoms Read more »

How to manage side effects of Kaletra and Combivir

I pinched myself with a needle in th OR. They prescribed Kaletra and Combivir for a month (prevention of HIV). I have been on it for 5 days and I feel very weak and with alot of Nausea. What can I do to feel beter while I take these medications?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...I recommend taking the meds after eating breakfast and supper. For nausea, Compazine or Reglan can be helpful. For diarrhea, calcium supplements, Immodium or Lomotil can be helpful. Often the stomach side effects Read more »

Severe Nausea and Heartburn

I have been on Kaltra and Combivir for 30 days. I was diagnosed with AIDS 5 weeks ago. CD4 140; VL 137,000.I am nauseous all day and have heartburn when lying down. Is there anything I can do to ease these side effects?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...combination-particularly in the first months. I trust you are taking with food. For the nausea I often try Reglan, Marinol or compazine. For heartburn (I often sense that the alcohol content of the Kaletra causes some localized irritation to... Read more »
Articles
The Well Project

Women and HIV/AIDS

... Table of Contents A Look at the Numbers Is HIV Different for Men and Women? Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues Read more »
U.S. Centers for Disease Control and Prevention

HIV/AIDS Among Hispanics/Latinos

... The HIV epidemic is a serious threat to the Hispanic/Latino community. While Hispanics/Latinos 1 represented approximately 15% of Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...Have PN? PN Treatments Finding Support References What Is Peripheral Neuropathy? Approximately 60 percent of HIV+ people will develop problems that involvethe nervous system. The nervous system controls thinking, movement,... Read more »
Connect With Others

I am sooo sad today

Posted by Mix, 10 Replies
I knew that one day I would have to start the meds but I never thought it would be so soon. Went for my lab results today and my doctor dropped the bombshell. My CD4 count has dropped drastically (from 380 to 219 ) and i have to start my meds A.S.P.... Read more »

World AIDS Day 2006: raising 'HIV/AIDS' Awareness

Posted by Anonymous
...World AIDS Day 2006: Raising 'HIV/AIDS' Awareness We urgently need to raise 'HIV/AIDS' Awareness to stop the epidemic spread of AIDS-related Myths, HIV-related Read more »

Workplace issues and HIV/AIDS

Posted by ScotCharles
...http://www.thebody.com/workplace.html Check out this link for workplace issues with HIV/AIDS. It is very thorough. Read more »

I'm an HIV mother looking for friends

Posted by Anonymous, 4 Replies
...Hi there, I'm an HIV mother looking for friends to share thoughts, stories and encouragement with. Why don't you contact me. Read more »